# SDR 98ZZZX1052

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3527U
- Make and model: Piper PA-31-350
- Aircraft serial: 317952141
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: KA132
- Condition: Intermittent
- Location: Autopilot
- Part time: 198 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCELERATOR SWITCH TESTS INERMITTENTLY IN AUTOPILOT SYSTEM ESPECIALLY IN COLD WEATHER.
